MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE PATIENT CABLE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE PATIENT CABLE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 23858
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation, the cable was connected to the returned module and a lab root.Connection was successfully established; however, measurement values are intermittent.When the cable was manipulated the device would display intermittent "no sensor connected" and "high impedance detected" error messages.The failure was isolated to the patient cable.The cable was opened for internal inspection and a foreign contaminant was identified on the sensor connector pins, causing intermittent loss of signal from sensor due to poor electrical connectivity.
 
Event or Problem Description
The customer reported signal cutting in and out.Tracking every 10 minutes.No patient impact or consequences were reported.

Brand Name
SEDLINE PATIENT CABLE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7391249
Report Number2031172-2018-00193
Device Sequence Number1055664
Product Code MWI
UDI-Device Identifier00843997007955
UDI-Public00843997007955
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23858
Device Catalogue Number3637
Device Lot NumberA16M270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1